Sertraline

What is Sertraline?

It is an antidepressant drug, belonging to class SSRI drugs.

Questions and answers on "Sertraline"

I have been taking sertraline for 3.5 months. Bad anxiety has been a side effect. I have changed to Cymbalta. I have stopped the sertraline and was wondering when to start the Cymbalta.

doctor1 MD

Brief Answer:
cymbalta can be started as soon as sertraline is stopped.

Detailed Answer:
Hello
Welcome to HCM.

Cymbalta can be started as soon as you stopped sertraline.

There is no drug interaction between cymbalta and sertraline.

Hope this helps.
Feel free to discuss further....

Read Full Thread   Ask a Doctor Now

Hi I wanted to take sertraline 10 mg but was worried if this drug causes vision to worsen. I took one 10 mg tablet and was worried that my vision got worse, if vision does change or worsen, will stopping sertraline return my vision to how it was originally?

doctor1 MD

Brief Answer:
it may cause vision problems

Detailed Answer:
Hello,

sertraline may frequently (1% to 10%) cause vision problems. A fairly common problem is that you may be less able to focus on objects accurately with this drug. Stopping it will correct your vision regarding the focusing problems....

Read Full Thread   Ask a Doctor Now

Hi I am 63 years old and I am on Sertraline 75mg daily for almost 8 months. It did not help me at all. Can I change to Effexor straight away or do I have to wait for few days before starting Effexor. And what dose should I start with. THank you

doctor1 MD

Brief Answer:
it is a prescribed medicine

Detailed Answer:
Hi,
Thanks for posting a query.
sertraline and effexor both are SSNRi's instead of switching to another medicine you can consult your physician for increasing the dosage of sertraline. The initial dose of this medicines is 75 mg, under...

Read Full Thread   Ask a Doctor Now

I TAKe 100 MG SERTRALINE a day for years but ihave been feeling very depressed and not in good control of my temper.s it wise to decrease my intake to 50 mg a day?

doctor1 MD

Brief Answer:
If you are not better then drug can be changed

Detailed Answer:
Hi, thanks for writing through HCM.

I have read your query and understood your concerns.

You have been taking sertraline 100 mg for years but still you are feeling depressed and irritability. In my opinion, if you are...

Read Full Thread   Ask a Doctor Now

Is it safe to take Instaflex with Sertraline 25 mg?

doctor1 MD

Brief Answer:
safe to take both instaflex and sertraline

Detailed Answer:
Thank you for contacting HCM with your health care concerns

There is no drug to drug interaction between the ingredients in instaflex with sertraline. It is safe to take them together

I hope I answered your question. Please...

Read Full Thread   Ask a Doctor Now

Can I take sertraline and use a oestrogen cream or are there side affects

doctor1 MD

Brief Answer:
You can use both together, no side effects.

Detailed Answer:
Hello
Thanks for writing to us with your health concern.
You can take both the medications - sertraline as well as estrogen cream.
In fact, both are frequently prescribed to post menopausal women.
There are no side effects...

Read Full Thread   Ask a Doctor Now

Can you take librax and sertraline at the same time?

doctor1 MD

Brief Answer:
May increase side effects

Detailed Answer:
Hi and thank you so much for this query.

Taking these drugs(librax and sertraline) together may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Otherwise, there are no serious or more concerning drug...

Read Full Thread   Ask a Doctor Now

I am taking Sertraline HCL 100 mg in the morning, would this not mix with CBD oil?

doctor1 MD

Brief Answer:
No!

Detailed Answer:
Hi,

I have reviewed both medications together. There is no harm in taking them at the same time. CBD oil and sertraline do no present major drug interaction or raise major worries.

I wish you well. Feel free to follow up with me if you need any more details or...

Read Full Thread   Ask a Doctor Now

Can I take Sertraline when I am also taking Tramadol? If so, should they be taken at the same time or separated as Sertraline in the morning and Tramadol at night?

doctor1 MD

Brief Answer:
They can be taken together and can be taken at the same time!

Detailed Answer:
Hi and thanks so much for this query.

It is safe to take sertraline and Tramadol together,. You may choose to take at the same time or separate times. However, I recommend that you preferable take them at...

Read Full Thread   Ask a Doctor Now

I took my APO-SERTRALINE pill (50mg) about two hours ago.The severe burning in my stomach and throat just woke me up. I have been gagging but nothing comes out. I have been taking these for 4 years with no problems. Eating some crackers and drinking water has not helped.

doctor1 MD

hi, in my opinion it is one of the major side effects of APO-SERTRALINE. You can avoid this by adding an antacid like ranitidine or pantoparazole along with the APO-SERTRALINE. Hope this will help solve the problem

Read Full Thread   Ask a Doctor Now

Recent questions on  Sertraline

doctor1 MD

My Son is taking 100mg of Zoloft per day due to a relationship breakup, he is 23. He goes to the Gym daily and powerlifts. However he also takes pre workouts and supplements. Can these interact with the Zoloft. His moods seem aggressive at times. ( he is currently taking Cellucor , C4 Extreme, Explosive Workouts.)

doctor1 MD

Hi Dr. I have been on Sertraline, 100 mg /2tabs/ day as prescribed for approx. 3-4 years. It has helped my anxiety/depression without any noticeable side effects. Is there a certain amount of time you can safely be on this medication? Is there a need in some people to have the dose over 200mg or is this the maximum ? I m scheduled to see my new clinical specialist/nurse practicinier in Feb, my other Dr. retired after 35 years, good Dr. As he is not a Dr. are there any questions I should ask him about dose amounts etc. ? Thank You in advanvce Steve .PS. I didn t realize there would be a charge for one ? thanks anyway

doctor1 MD

CONCERNS: I ve noticed that my legs have been swelling mostly around the ankles.....Both ankles. It s not that bad, when compared to previous swelling issues but it is the longest - since about February. I did start a new desk job so I am sitting more. But I started that back in November, and most days I walk during my breaks and for 20 minutes during lunch. What is concerning me more is that my calf muscles are getting really tight. And, I have a bump now on my right calf that has moved a little bit; around this area, there’s also a sensation like my muscle might spasm. Mostly while at my work desk, I notice my muscles tightening in my calf, hamstring and into my inner thigh. It s slightly worse on my right leg. HISTORY/ETC: I m a 37 year old female; about 60lbs overweight. I exercise lightly about 2 to 3 times per week; have a history of issues with my IT Band in my right leg tightening, and tailbone issues. Due to the tailbone issues, I m unable to sit ergonomically correct” in my desk chair and therefore sit at a recline. I am currently taking 50mg per day of Sertraline (started about 8 weeks ago). ETC: I ve tried drinking more water, stretching more, and elevating legs - and it doesn t make a bit of difference. Most physical activity hasn t really bothered it....maybe walking a little bit. Thank you for your time:)

doctor1 MD

I`m a 33 year old male, 5' 10" currently 194. When I masturbate, right after ejaculation, I urinate automatically. I believe I may have been doing it for the last several years. But I`ve just realized it was not normal. I thought it may have been Retrograde Ejaculation. But I read somewhere else it wasn`t. I was born with Spina Bifida,( Myelomeningocele) and Hydrocephalus. I take Dilantin and Phenytek for Epilepsy. I also take Zoloft and Celexa for Anxiety,OCD and Depression. Thanks

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was just told my test came back showing I have taken lorazepam . this is not the first time for this...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal. Zanax, Pretiq etc. have not helped. I need help.

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Procedures
Related Medical Topics